# SDR CA020419001

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,084 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932CHNGD
- Condition: Cracked
- Location: Brake
- Component: Brake, Bfgoodrich, 215286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISASSEMBLED BRAKE UNIT AFTER 488 LANDINGS FOUND 1 STATOR DISC CRACKED ALMOST ALL THE WAY THROUGH, AND 2ND STATOR WITH SMALLER CRACKS.
